Access count of this item: 57

Files in This Item:
File Description SizeFormat 
1719-09.pdf831.9 kBAdobe PDFView/Open
Title: Dissipative Schemes for the Ginzburg-Landau Equations (Recent Developments of Numerical Analysis and Numerical Computation Algorithms)
Authors: Matsuo, Takayasu
Torii, Eitaro
Author's alias: 松尾, 宇泰
鳥居, 栄太郎
Issue Date: Nov-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1719
Start page: 74
End page: 83
URI: http://hdl.handle.net/2433/170360
Appears in Collections:Recent Developments of Numerical Analysis and Numerical Computation Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.